# SDR AALA20150827007

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 52,329 hours, 12,841 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, LT ENG GEN DRIVE FAILED & APU AUTO SHUTDOWN DURING START ATTEMPT.  R & R APU BATTERY & CHARGER IAW AMM 24-31-03 & AMM 24-31-04.  APU START & OPERATIONAL CHECK NORMAL.  SEE ALSO AALA20150827006, FOR IDG FAILURE SEE AALA20150825002.
